MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 40MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS45040
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that during the procedure, the subject stent deployed prematurely within the catheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the stent was found to be deployed.The stent delivery wire (sdw) was found to be kinked/bent, the stent was found to be deformed.The stent introducer sheath was not returned.Functional inspection was not applicable.Defect confirmed during visual inspection.The reported event was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation, based on the analyzed anomalies noted to the device.The device was analyzed.The stent was found to be deployed and deformed, the sdw was found to be kinked/bent.It is probable, that these damages caused the friction during use and the reported issue.An assignable cause of procedural factors will be assigned to the as reported/ as analyzed; ¿stent deployed prematurely during use¿, and as analyzed codes, ¿ sdw kinked/bent¿, ¿ stent deformed¿.As the issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu.But due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SURPASS EVOLVE 4.5MM X 40MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16834138
Report Number3008881809-2023-00214
Device Sequence Number3276385
Product Code OUT
UDI-Device Identifier07613327375282
UDI-Public07613327375282
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model NumberFDS45040
Device Catalogue NumberFDS45040
Device Lot Number22422914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER (UNKNOWN)
Patient SexUnknown